Alert archive / Georgia / River Flood Warnings in 2009

River Flood Warning 246, NWS Atlanta, GA

December 19, 2009Dooly County, Georgia

NWS Atlanta, GA issued this river flood warning at Dec 19, 2009, 4:20 AM EST for Dooly County, Georgia. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Dec 19, 2009, 4:20 AM EST (09:20 UTC)
Expired
Dec 19, 2009, 1:38 PM EST
In force
9 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

County Dooly County, GA

The radar

The Robins AFB radar (KJGX), 71 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Turkey Creek near Byromville (BVLG1). The gauge peaked at 10.28 ft at Dec 19, 2009, 7:00 AM EST.

actionminormoderate8101212/1912/20
Action stage
8 ft
Minor stage
10 ft
Moderate stage
12 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02349900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS42 KFFC 190920
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
420 AM EST SAT DEC 19 2009

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  TURKEY CREEK NEAR BYROMVILLE AFFECTING DOOLY COUNTY


.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC093-192320-
/O.NEW.KFFC.FL.W.0246.091219T0920Z-000000T0000Z/
/BVLG1.1.ER.091219T0810Z.091219T0845Z.000000T0000Z.NO/
420 AM EST SAT DEC 19 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE TURKEY CREEK NEAR BYROMVILLE
* FROM EARLY THIS SATURDAY MORNING UNTIL FURTHER NOTICE.
* AT 3AM SATURDAY THE STAGE WAS 10.1 FEET...AND RISING. 
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST TO RISE TO NEAR 10.5 FEET BY EARLY SATURDAY MORNING.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 10.4 FEET ON DEC 12 2008.
  

$$
3 follow-up statements
000 
WGUS82 KFFC 190944
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
443 AM EST SAT DEC 19 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCONEE RIVER NEAR PENFIELD  AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

  OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND
  WHEELER COUNTIES 
  LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE COUNTY 

  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY 

  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES 

  CHATTAHOOCHEE RIVER NEAR WHITESBURG AFFECTING CARROLL...COWETA AND
  HEARD COUNTIES 

  SUWANEE CREEK NEAR SUWANEE AFFECTING GWINNETT COUNTY 

  TURKEY CREEK NEAR BYROMVILLE AFFECTING DOOLY COUNTY 

  YELLOW RIVER NEAR CONYERS BELOW MILSTEAD AFFECTING NEWTON AND 
  ROCKDALE COUNTIES 

  FALLING CREEK NEAR EAST JULIETTE  AFFECTING JONES COUNTY 

  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 

  OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI 
  COUNTIES 

  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 

  OCMULGEE RIVER NEAR LUMBER CITY AFFECTING MONTGOMERY...TELFAIR AND
  WHEELER COUNTIES 

  
.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

&&

GAC169-192343-
/O.CON.KFFC.FL.W.0240.000000T0000Z-000000T0000Z/
/FALG1.1.ER.091218T2245Z.091219T0715Z.000000T0000Z.NO/
443 AM EST SAT DEC 19 2009

THE FLOOD WARNING CONTINUES FOR
  THE FALLING CREEK NEAR EAST JULIETTE 
* UNTIL FURTHER NOTICE. 
* AT 4AM SATURDAY THE STAGE WAS 15.1 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST TO CONTINUE FALLING THROUGH TODAY.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 13.6 FEET ON APR 2 2009.
  

$$

GAC021-153-169-207-289-192342-
/O.CON.KFFC.FL.W.0242.000000T0000Z-091222T2159Z/
/MACG1.1.ER.091218T2350Z.091219T1800Z.091222T1559Z.NO/
443 AM EST SAT DEC 19 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON
* UNTIL TUESDAY AFTERNOON. 
* AT 3AM SATURDAY THE STAGE WAS 21.0 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 21.5 FEET BY THIS AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE LATE TUESDAY MORNING.
* AT 21.0 FEET...MINOR FLOODING CONTINUES. MUCH OF THE MACON GREENWAY
  OCMULGEE HERITAGE TRAIL WILL FLOOD NORTH OF THE FIFTH STREET 
  BRIDGE. AGRICULTURAL FLOODING INCREASE NORTH AND SOUTH OF MACON.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 21.8 FEET ON MAY 9 2003.
  

$$

GAC023-235-192342-
/O.CON.KFFC.FL.W.0224.000000T0000Z-000000T0000Z/
/HAWG1.1.ER.091219T1500Z.091223T1200Z.000000T0000Z.NO/
443 AM EST SAT DEC 19 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR HAWKINSVILLE
* UNTIL FURTHER NOTICE.
* AT 3AM SATURDAY THE STAGE WAS 19.3 FEET...AND STEADY.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 20.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING. 
* AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF 
  HAWKINSVILLE...ALONG GOOSENECK LANE. WITH THE FLOODING OF GOOSENECK
  LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 21.9 FEET ON SEP 28 2009.
  

$$

GAC091-271-315-192342-
/O.CON.KFFC.FL.W.0207.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.091208T1552Z.091217T1300Z.000000T0000Z.NO/
443 AM EST SAT DEC 19 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE
* UNTIL FURTHER NOTICE. 
* AT 3AM SATURDAY THE STAGE WAS 14.5 FEET...AND FALLING.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 14.8 FEET BY SUNDAY 
  MORNING THEN BEGIN FALLING.
* AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG THE 
  WEST SIDE OF THE RIVER IN ABBEVILLE BECOME INACCESSIBLE.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 14.3 FEET ON SEP 30 2009.
  

$$

GAC209-271-309-192342-
/O.CON.KFFC.FL.W.0223.000000T0000Z-000000T0000Z/
/LBRG1.1.ER.091215T1530Z.091221T1800Z.000000T0000Z.NO/
443 AM EST SAT DEC 19 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR LUMBER CITY
* UNTIL FURTHER NOTICE. 
* AT 4AM SATURDAY THE STAGE WAS 15.3 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 16.2 FEET BY MONDAY EARLY 
  AFTERNOON.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* AT 15.0 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS. 
  WATER OVERFLOWS INTO THE BROAD SWAMPY FLOOD PLAIN. FARM FIELDS ON 
  THE RIGHT BANK FLOOD. GENERAL AGRICULTURE AND TIMBER INTERESTS ARE 
  AFFECTED BY THE FLOODING. IN ADDITION...WATER REACHES THE TOP OF 
  THE BOAT RAMP NEAR THE HIGHWAY 341 BRIDGE.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 17.9 FEET ON APR 3 2005.
  

$$

GAC083-192332-
/O.CON.KFFC.FL.W.0232.000000T0000Z-091219T2332Z/
/ENGG1.1.ER.091218T2059Z.091219T0145Z.091219T1732Z.UU/
443 AM EST SAT DEC 19 2009

THE FLOOD WARNING CONTINUES FOR
  THE LOOKOUT CREEK NEAR NEW ENGLAND
* UNTIL THIS EVENING. 
* AT 4AM SATURDAY THE STAGE WAS 12.5 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST TO CONTINUE FALLING...FALLING BELOW FLOOD STAGE THIS 
  AFTERNOON.
* AT 13.0 FEET...MINOR FLOODING EXPANDS. FLOODING EXPANDS ALONG SELLS
  LANE IN TRENTON...MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR
  NEW ENGLAND. ALL THESE ROADS WILL TO BE CLOSED.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 13.8 FEET ON DEC 11 2008.
  

$$

GAC313-192342-
/O.CON.KFFC.FL.W.0244.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.091219T0437Z.091219T0845Z.000000T0000Z.UU/
443 AM EST SAT DEC 19 2009

THE FLOOD WARNING CONTINUES FOR
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON
* UNTIL FURTHER NOTICE. 
* AT 3AM SATURDAY THE STAGE WAS 16.5 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST TO CREST NEAR 16.8 FEET EARLY THIS MORNING...THEN
  BEGIN FALLING.
* AT 16.0 FEET...MINOR FLOODING BEGINS. PASTURE AND FIELDS 
  UPSTREAM...RIGHT AND LEFT BANK FROM THE KEITHS MILL ROAD BRIDGE...
  AND DOWNSTREAM ON THE LEFT BANK BEGIN TO FLOOD.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 18.4 FEET ON DEC 12 2008.
  

$$

GAC117-121-192342-
/O.CON.KFFC.FL.W.0229.000000T0000Z-091221T0600Z/
/APHG1.1.ER.091218T1857Z.091219T1200Z.091221T0000Z.NO/
443 AM EST SAT DEC 19 2009

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK NEAR ALPHARETTA
* UNTIL LATE SUNDAY NIGHT. 
* AT 3AM SATURDAY THE STAGE WAS 8.7 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 7.0 FEET. 
* FORECAST TO REMAIN NEARLY STEADY AROUND THROUGH TONIGHT THEN
  BEGIN FALLING.
* AT 9.0 FEET...ALPHARETTA GREENWAY EXPERIENCES SIGNIFICANT FLOODING 
  AND RESULTS IN CLOSURE OF MOST OF THE WALKING AND BIKING PATHS.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 8.4 FEET ON JAN 20 2001.
  

$$

GAC045-077-149-192342-
/O.CON.KFFC.FL.W.0243.000000T0000Z-091220T1234Z/
/WHTG1.1.ER.091219T0217Z.091219T1800Z.091220T0634Z.NO/
443 AM EST SAT DEC 19 2009

THE FLOOD WARNING CONTINUES FOR
  THE CHATTAHOOCHEE RIVER NEAR WHITESBURG
* UNTIL SUNDAY MORNING. 
* AT 3AM SATURDAY THE STAGE WAS 16.6 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 17.2 FEET BY THIS AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT SUNDAY.
* AT 17.0 FEET...MINOR FLOODING CONTINUES. PAYTON ROAD BRIDGE NEAR 
  CLIFF PAYTON CIRCLE FLOODS.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 17.2 FEET ON APR 1 2005.
  

$$

GAC135-192342-
/O.CON.KFFC.FL.W.0245.000000T0000Z-091220T0234Z/
/SWEG1.1.ER.091219T0533Z.091219T1200Z.091219T2034Z.NO/
443 AM EST SAT DEC 19 2009

THE FLOOD WARNING CONTINUES FOR
  THE SUWANEE CREEK NEAR SUWANEE
* UNTIL THIS EVENING. 
* AT 4AM SATURDAY THE STAGE WAS 9.1 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST TO RISE TO 9.4 FEET THIS MORNING AND THEN BEGIN FALLING.
* AT 9.0 FEET...SUWANEE CREEK GREENWAY FLOODS.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 9.4 FEET ON AUG 27 2008.
  

$$

GAC093-192342-
/O.CON.KFFC.FL.W.0246.000000T0000Z-000000T0000Z/
/BVLG1.1.ER.091219T0810Z.091219T0845Z.000000T0000Z.NO/
443 AM EST SAT DEC 19 2009

THE FLOOD WARNING CONTINUES FOR
  THE TURKEY CREEK NEAR BYROMVILLE
* UNTIL FURTHER NOTICE. 
* AT 3AM SATURDAY THE STAGE WAS 10.1 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST TO RISE TO NEAR 10.5 FEET EARLY THIS MORNING.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 10.4 FEET ON DEC 12 2008.
  

$$

GAC217-247-192342-
/O.CON.KFFC.FL.W.0239.000000T0000Z-091220T1536Z/
/MYRG1.1.ER.091219T1016Z.091219T1800Z.091220T0936Z.UU/
443 AM EST SAT DEC 19 2009

THE FLOOD WARNING CONTINUES FOR
  THE YELLOW RIVER NEAR CONYERS BELOW MILSTEAD
* FROM EARLY THIS MORNING UNTIL SUNDAY MORNING.
* AT 4AM SATURDAY THE STAGE WAS 10.5 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 12.5 FEET BY THIS AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY SUNDAY.
* AT 13.0 FEET...MINOR FLOODING EXPANDS. MINOR FLOODING OCCURS IN 
  NEWTON COUNTY IN THE RIVERSIDE ESTATES TRAVEL AND TRAILER PARK. 
  SOME TRAILERS MAY NEED TO BE MOVED TO HIGHER GROUND.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 12.4 FEET ON MAR 29 2009.
  

$$

GAC059-133-219-192342-
/O.EXT.KFFC.FL.W.0236.000000T0000Z-091222T1500Z/
/PNFG1.1.ER.091219T0019Z.091220T1800Z.091222T0900Z.NO/
443 AM EST SAT DEC 19 2009

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD 
* UNTIL TUESDAY MORNING. 
* AT 4AM SATURDAY THE STAGE WAS 13.9 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 16.9 FEET BY SUNDAY EARLY 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* AT 17.0 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
  WOODLANDS AND PASTURES NEAR THE RIVER. THE WATER LEVEL IS VERY 
  CLOSE TO WARD ROAD ON THE RIGHT BANK.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 16.8 FEET ON MAR 29 2009.
  

$$

GAC209-283-309-192342-
/O.CON.KFFC.FL.W.0225.000000T0000Z-000000T0000Z/
/MTVG1.1.ER.091218T1937Z.091219T1800Z.000000T0000Z.NO/
443 AM EST SAT DEC 19 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR MOUNT VERNON
* UNTIL FURTHER NOTICE. 
* AT 4AM SATURDAY THE STAGE WAS 16.2 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 16.6 FEET BY THIS AFTERNOON 
  THEN BEGIN FALLING.
* AT 17.0 FEET...MINOR FLOODING CONTINUES AND EXPANDS INTO THE 
  PASTURE AND WOODLAND ALONG THE OCONEE RIVER. SOME HOMES ON DEAD 
  RIVER ROAD IN THE SOUTH END OF MONTGOMERY COUNTY BECOME SURROUNDED 
  BY WATER. WATER BEGINS TO COVER PORTIONS OF DEAD RIVER ROAD.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 18.6 FEET ON MAR 27 2003.
  

$$
000 
WGUS82 KFFC 191653
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1153 AM EST SAT DEC 19 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  FALLING CREEK NEAR EAST JULIETTE  AFFECTING JONES COUNTY

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY 

  TURKEY CREEK NEAR BYROMVILLE AFFECTING DOOLY COUNTY 


.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG 
THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE 
FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

&&

GAC169-191723-
/O.CAN.KFFC.FL.W.0240.000000T0000Z-091219T1653Z/
/FALG1.1.ER.091218T2245Z.091219T0715Z.091219T1535Z.NO/
1153 AM EST SAT DEC 19 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE FALLING CREEK NEAR EAST JULIETTE 
* AT 11 AM SATURDAY THE STAGE WAS 12.6 FEET...AND FALLING.
* FLOOD STAGE IS 13 FEET. 
* THE RIVER WILL CONTINUE FALLING.
  

$$

GAC313-200652-
/O.CON.KFFC.FL.W.0244.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.091219T0437Z.091219T1545Z.000000T0000Z.UU/
1153 AM EST SAT DEC 19 2009

THE FLOOD WARNING CONTINUES FOR
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON
* UNTIL FURTHER NOTICE. 
* AT 1145 AM SATURDAY THE STAGE WAS 16.7 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO 
  CONTINUE. 
* FLOOD STAGE IS 16 FEET. 
* THE RIVER WILL CONTINUE RISING. 
* AT 16 FEET...MINOR FLOODING OCCURS. PASTURES AND FIELDS UPSTREAM FROM 
  THE KEITHS MILL ROAD BRIDGE ALONG THE RIGHT AND LEFT BANKS...AND 
  DOWNSTREAM ALONG THE LEFT BANK BEGIN TO FLOOD.
  

$$

GAC093-200652-
/O.CON.KFFC.FL.W.0246.000000T0000Z-000000T0000Z/
/BVLG1.1.ER.091219T0810Z.091219T1245Z.000000T0000Z.NO/
1153 AM EST SAT DEC 19 2009

THE FLOOD WARNING CONTINUES FOR
  THE TURKEY CREEK NEAR BYROMVILLE
* UNTIL FURTHER NOTICE. 
* AT 1145 AM SATURDAY THE STAGE WAS 10.1 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO 
  CONTINUE. 
* FLOOD STAGE IS 10.0 FEET. 
* THE RIVER WILL CONTINUE FALLING.
  

$$
000 
WGUS82 KFFC 191838
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
138 PM EST SAT DEC 19 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  TURKEY CREEK NEAR BYROMVILLE AFFECTING DOOLY COUNTY

&&

GAC093-191908-
/O.CAN.KFFC.FL.W.0246.000000T0000Z-091219T1838Z/
/BVLG1.1.ER.091219T0810Z.091219T1245Z.091219T1730Z.NO/
138 PM EST SAT DEC 19 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE TURKEY CREEK NEAR BYROMVILLE
* AT 1245 PM SATURDAY THE STAGE WAS 9.9 FEET...AND FALLING.
* FLOOD STAGE IS 10 FEET. 
* THE RIVER WILL CONTINUE FALLING.
* THE RIVER CRESTED AROUND 10.3 FEET ABOUT 7 AM THIS MORNING...THIS 
  CREST COMPARES TO A PREVIOUS CREST OF 10.4 FEET ON DEC 12 2008.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 19, 2:48 AM EST, 1 hour 32 minutes earlier.

Area forecast discussion, Dec 19, 2:48 AM EST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
248 AM EST SAT DEC 19 2009

.SHORT TERM /TODAY THROUGH MONDAY/...

STRONG SURFACE LOW CONTINUES MOVING NORTHEAST ALONG THE EASTERN
SEABOARD. LOW- TO MID-LEVEL MOISTURE WILL CONTINUE ACROSS THE
AREA...ESPECIALLY NORTH GEORGIA...TODAY AS THE STRONG UPPER TROUGH
PASSES THROUGH. NORTHERLY FLOW FROM CENTRAL PLAINS HIGH PRESSURE
COMBINED WITH THE DEEP TROUGH WILL KEEP TEMPERATURES COOL TODAY
INTO TOMORROW...AND WITH THE MOISTURE AND OROGRAPHIC LIFT IN THE
NORTH WILL CONTINUE TO SEE A RAIN/SNOW MIX ACROSS THE MOUNTAINS.
MAY SEE A CHANGEOVER TO ALL SNOW OVERNIGHT TONIGHT...BUT DO NOT
EXPECT MUCH IF ANY IN THE WAY OF ACCUMULATIONS...A DUSTING AT BEST.

TROUGH PUSHES TO THE EAST BY MONDAY LEAVING US IN NORTHWEST FLOW
ALOFT...UNDER THE INFLUENCE OF SURFACE HIGH PRESSURE OVER THE
NORTHERN GULF. THIS WILL ALLOW MODEST TEMPERATURE RECOVERY...
CLOSER TO NORMAL LEVELS. HAVE GENERALLY LEANED ON THE COOL SIDE OF
GUIDANCE THROUGH THE SHORT TERM AS MODELS HAVE BEEN TOO WARM FOR
THE PAST SEVERAL DAYS.

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...

NEAR ZONAL FLOW ALOFT AT THE BEGINNING OF THE EXTENDED WILL
TRANSITION TO WEAK RIDGING ALOFT AHEAD OF THE NEXT STRONG SYSTEM
THAT WILL IMPACT THE EASTERN TWO-THIRDS OF THE COUNTRY THROUGH THE
WEEK. COOL HIGH PRESSURE COMING OUT OF CANADA AND SLIDING DOWN THE
UPPER CONFLUENCE ZONE WILL MERGE WITH THE AFOREMENTIONED GULF
HIGH. CLASSICAL CAD SETUP INDICATED EARLIER ON THE ECMWF THAN THE
GFS...BUT STILL DECENT AGREEMENT IN THE COOL NORTHEASTERLY FLOW.
ECMWF...HOWEVER...IS SLOWER WITH THE SYSTEM STRENGTHENING OFF THE
ROCKIES ON WEDNESDAY. POPS MAY ARRIVE WEDNESDAY AFTERNOON...LEFT
IT AT CHANCE WEST AT BEST FOR NOW DUE TO THE INCREASED UNCERTAINTY
WITH THE SLOWER ECMWF. BY THURSDAY 12Z THE GFS HAS THE LOW OVER
NORTHERN MISSISSIPPI...AND THE UPPER LOW OVER CENTRAL ARKANSAS.
ECMWF IS IN NORTHEAST OKLAHOMA WITH THE SURFACE LOW AND SOUTHWEST
OKLAHOMA WITH THE UPPER LOW. THESE DIFFERENCES COULD HAVE A BIG
IMPACT ON TEMPERATURES...WITH THE GFS ON THE COOLER SIDE. NOTE
THAT YESTERDAYS 00Z RUN OF THE GFS WAS FURTHER NORTH WITH THE
SYSTEM...AND TODAYS 00Z RUN RETURNS TO A SIMILAR SOLUTION AS WAS
SUGGESTED TWO DAYS AGO BY THE GFS. GFS ENSEMBLE STANDARD
DEVIATIONS REMAIN VERY HIGH. HAVE TRIED TO MUTE THE TEMPERATURE
DIFFERENCES BETWEEN THE RUNS DUE TO THESE FLIP-FLOPS. CONFIDENCE
VERY LOW IN DETAILS...BUT IT DOES SEEM LIKE WERE IN FOR ANOTHER
GOOD RAIN EVENT. THE GFS SOLUTION WOULD INDICATE A RAIN/SNOW MIX
OVER NORTH GEORGIA CHRISTMAS MORNING (ECMWF HAS THE PRECIP SHIELD
FURTHER NORTH). UNTIL THERE IS BETTER AGREEMENT IN THE
MODELS...SEE NO REASON TO ALTER THE EXTENDED FORECAST MUCH FROM
WHAT WAS ALREADY OUT...THOUGH THE AMOUNT OF MOISTURE MOVING ACROSS
THE AREA HAS WARRANTED LIKELY POPS IN SOME AREAS. STILL NOT SURE
ABOUT ANY THUNDER POTENTIAL...IF IT HAPPENS IT LOOKS LIKE THURSDAY
AFTERNOON AND EVENING WOULD BE THE BEST TIME FRAME...BUT HAVE
STILL NOT INCLUDED ANY AT THIS TIME.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          44  32  47  29  52 /  10  10   5   5   5
ATLANTA         42  31  47  30  53 /  10  10   5   5   5
BLAIRSVILLE     38  28  39  24  44 /  30  40  10   5   5
CARTERSVILLE    41  31  45  27  50 /  20  20   5   5   5
COLUMBUS        48  34  52  30  56 /   5   5   5   5   5
GAINESVILLE     42  32  44  29  49 /  10  20   5   5   5
MACON           51  33  53  28  57 /   5   5   5   5   5
ROME            41  33  47  27  51 /  20  20  10   5   5
PEACHTREE CITY  44  29  46  26  53 /  10   5   5   5   5
VIDALIA         53  33  53  28  56 /   0   5   0   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TDP
Hazardous weather outlook, Dec 18, 6:57 PM EST, 9 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
657 PM EST FRI DEC 18 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-191200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
657 AM EST FRI DEC 18 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS EVENING AND OVERNIGHT
MINOR FLOODING IS POSSIBLE OVER MUCH OF NORTH AND CENTRAL GEORGIA
THROUGH TONIGHT.

.SYNOPSIS...
LOW PRESSURE ACROSS SOUTHEAST GEORGIA THIS EVENING WILL CONTINUE
MOVING TO THE NORTHEAST TOWARD THE CAROLINAS OVERNIGHT. BEHIND THE
LOW PRESSURE SYSTEM...HIGH PRESSURE TO THE NORTH WILL BEGIN TO BUILD
IN OVER THE STATE.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE MINOR TO MODERATE FLOODING.

.DISCUSSION...
WIDESPREAD RAIN HAS COME TO AN END ACROSS THE STATE AS LOW PRESSURE
CONTINUES TO PUSH EAST. ALTHOUGH THE HEAVY RAINS HAVE ENDED...THE 2
TO 3 INCHES OF RAINFALL THAT FELL TODAY WILL CONTINUE TO RUNOFF...
CAUSING RISES ON AREA CREEKS...STREAMS AND RIVERS OVERNIGHT. FOR
MORE INFORMATION ON THE FLOODING...PLEASE REFER TO THE CURRENT FLOOD
WATCH STATEMENT. THERE IS A POSSIBILITY OF SOME MIXED RAIN AND SNOW
ACROSS NORTH GEORGIA AFTER MIDNIGHT WITH NO ACCUMULATIONS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 18, 7:27 PM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs3 days
Dec 18, 8:40 PM ESTRiver Flood WarningFFCCarroll, Coweta, Heard28 hr
Dec 19, 12:37 AM ESTRiver Flood WarningFFCWhitfield52 hr
Dec 19, 12:56 AM ESTRiver Flood WarningFFCGwinnett12 hr
Dec 19, 5:02 AM ESTRiver Flood WarningFFCClayton, Fayette, Spalding16 hr
Dec 19, 8:50 AM ESTRiver Flood WarningFFCCobb, Douglas32 hr
Dec 19, 11:13 AM ESTRiver Flood WarningFFCCoweta, Fayette, Spalding10 hr
Dec 19, 11:34 AM ESTRiver Flood WarningFFCTaliaferro, Wilkes10 hr
Dec 19, 11:34 AM ESTRiver Flood WarningFFCWashington, Wilkinson27 hr
Dec 19, 1:43 PM ESTRiver Flood WarningFFCMurray, Whitfield8 hr
Dec 19, 4:43 PM ESTRiver Flood WarningFFCFloyd7 hr
Dec 19, 4:43 PM ESTRiver Flood WarningFFCJohnson, Washington, Wilkinson5 days
Dec 19, 4:43 PM ESTRiver Flood WarningFFCJohnson, Laurens, Washington, Wilkinson5 days

Nearby

River Flood Warnings in Georgia, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.